Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 233, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 22, 2010, 6:57 PM EDT for Spalding County, Georgia. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2010, 6:57 PM EDT (22:57 UTC)
- Expired
- Jul 22, 2010, 7:32 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Spalding County, GA
The radar
The Atlanta radar (KFFC), 34 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 7:07 PM EDT | TSTM WND DMG | 4 E Griffin, GA | SPALDING COUNTY 911 RELAYED REPORTS OF 2 DOWNED TREES. ONE TREE FELL ONTO A HOUSE CAUSING DAMAGE AND THE OTHER FELL ONTO POWER LINES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.0 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1109 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1098 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
907
WUUS52 KFFC 222257
SVRFFC
GAC255-222345-
/O.NEW.KFFC.SV.W.0233.100722T2257Z-100722T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
657 PM EDT THU JUL 22 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SPALDING COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 745 PM EDT
* AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
SUNNY SIDE TO 7 MILES EAST OF GRIFFIN...MOVING SOUTH AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HIGHLAND MILLS...EXPERIMENT...ZETELLA AND ROVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3336 8435 3335 8424 3333 8422 3333 8415
3330 8412 3330 8409 3329 8409 3324 8413
3318 8413 3321 8442
TIME...MOT...LOC 2257Z 346DEG 9KT 3333 8427 3326 8414
$$3 follow-up statements
429
WUUS52 KFFC 222310 CCA
SVRFFC
GAC255-222345-
/O.COR.KFFC.SV.W.0233.100722T2257Z-100722T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
657 PM EDT THU JUL 22 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SPALDING COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 745 PM EDT
* AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
SUNNY SIDE TO 7 MILES EAST OF GRIFFIN...MOVING SOUTH AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HIGHLAND MILLS...EXPERIMENT...ZETELLA AND ROVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS...EXCESSIVE CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3336 8435 3335 8424 3333 8422 3333 8415
3330 8412 3330 8409 3329 8409 3324 8413
3318 8413 3321 8442
TIME...MOT...LOC 2257Z 346DEG 9KT 3333 8427 3326 8414
$$970
WWUS52 KFFC 222316
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
716 PM EDT THU JUL 22 2010
GAC255-222345-
/O.CON.KFFC.SV.W.0233.000000T0000Z-100722T2345Z/
SPALDING GA-
716 PM EDT THU JUL 22 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR EASTERN SPALDING COUNTY...
AT 711 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM EXPERIMENT TO WALKER MILL...MOVING SOUTH AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GRIFFIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3334 8424 3333 8422 3333 8419 3332 8419
3332 8415 3330 8412 3330 8409 3324 8413
3318 8413 3320 8432
TIME...MOT...LOC 2316Z 346DEG 9KT 3328 8426 3321 8413
$$
19425
WWUS52 KFFC 222332
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
732 PM EDT THU JUL 22 2010
GAC255-222341-
/O.CAN.KFFC.SV.W.0233.000000T0000Z-100722T2345Z/
SPALDING GA-
732 PM EDT THU JUL 22 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SPALDING COUNTY IS
CANCELLED...
THE THUNDERSTORM THAT EARLIER PROMPTED THE WARNING FOR EASTERN
SPALDING COUNTY HAS WEAKENED CONSIDERABLY AND IS NO LONGER SEVERE.
OCCASIONAL CLOUD-TO-GROUND LIGHTNING ALONG WITH LIGHT TO MODERATE
RAIN WILL CONTINUE ACROSS EASTERN SPALDING COUNTY FOR ANOTHER 30
MINUTES...THEN SHOULD END.
LAT...LON 3334 8424 3333 8422 3333 8419 3332 8419
3332 8415 3330 8412 3330 8409 3324 8413
3318 8413 3320 8432
TIME...MOT...LOC 2331Z 346DEG 9KT 3324 8425 3317 8412
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 6:25 PM EDT, 32 minutes earlier.
Area forecast discussion, Jul 22, 6:25 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 625 PM EDT THU JUL 22 2010 .AVIATION... TSRA REMAINING JUST EAST AND SOUTH OF ATL THIS AFTERNOON...AND SHOULD REMAIN THAT WAY THROUGH THIS EVENING. THUS...WILL MAINTAIN CB MENTION THROUGH 01Z. SIMILAR SCENARIO SHOULD UNFOLD FRIDAY WITH ISOLATED AFTERNOON STORMS DEVELOPING. COVERAGE EXPECTED TO BE LIMITED ENOUGH TO ONLY WARRANT CB MENTION THEN AS WELL. WINDS NW THIS EVENING BECOMING LIGHT OVERNIGHT AND TRANSITIONING TO NE BY FRIDAY MORNING. //ATL CONFIDENCE... HIGH CONFIDENCE ON MOST ELEMENTS...EXCEPT MEDIUM CONFIDENCE ON EXACT TIMING OF WIND SHIFT TO THE NORTHEAST LATE TONIGHT/EARLY FRIDAY. 07 && .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... UPPER LEVEL RIDGE CONTINUES TO DOMINATE THE SOUTHEAST WHILE THE WESTERN PERIPHERY OF THE SURFACE RIDGE CENTERED OVER THE ATLANTIC PERSISTS IN INFLUENCING THE CWA. THE UPPER RIDGE IS FORECAST TO STRENGTHEN AND WILL SHIFT TOWARD THE CAROLINA COAST. THE CWA WILL STILL REMAIN UNDER THE RIDGE AND BOTH THE GFS AND NAM WANT TO KEEP US DRY FRIDAY AND SATURDAY. DESPITE THE LOW POPS FROM THE GFS/NAM AND THE UPPER RIDGE IN PLACE...STILL THINK THAT ISOLATED DIURNAL CONVECTION WILL BE ABLE TO DEVELOP AND HAVE THUS GENERALLY INCLUDED 20 PERCENT FOR POPS FOR THE AFTERNOON AND EARLY EVENING THROUGH THE SHORT TERM. FORECAST SB CAPE VALUES WILL BE NEAR 1500-2000 J/KG DURING THE AFTERNOON WHILE SHEAR WILL REMAIN MINIMAL...THUS THE MAIN THREATS WITH THE AFTERNOON THUNDERSTORMS WILL BE GUSTY WIND AND LOCALIZED HEAVY RAIN. GFS HAS COME A LITTLE MORE INTO LINE WITH THE ECMWF IN REGARDS TO THE MOISTURE ASSOCIATED WITH TROPICAL DEPRESSION THREE AND BRINGS THE INCREASED MOISTURE TO THE CENTRAL GULF COAST ON SATURDAY. REFER TO THE NATIONAL HURRICANE CENTER FOR THE LATEST ADVISORY INFORMATION. THIS SYSTEM MAY HELP TO INCREASE OUR RAIN CHANCES ACROSS THE SOUTHERN PORTION OF THE CWA SATURDAY AFTERNOON AND THUS INCLUDED SLIGHTLY HIGHER POPS...30 PERCENT...ACROSS THE EXTREME SOUTH OF THE CWA. TEMPS ARE GENERALLY A MAV/MET BLEND WITH SOME TWEAKS. TEMPS WILL REMAIN ABOVE AVERAGE BUT NOT FORECASTING TEMPS TO BREAK ANY RECORDS. .LONG TERM /SUNDAY THROUGH THURSDAY/... UPPER LEVEL RIDGE WILL CONTINUE TO DOMINATE ACROSS THE SOUTHEAST AT THE BEGINNING OF THE LONG TERM. A FRONT ASSOCIATED WITH THE UPPER LOW OVER EASTERN CANADA WILL STRETCH ACROSS THE OHIO RIVER VALLEY REGION ON SUNDAY. BOTH THE GFS AND ECMWF INDICATE THE BOUNDARY REMAINING NORTHWARD OF THE CWA AS WHAT IS CURRENTLY TROPICAL DEPRESSION THREE PUSHES NORTHWARD ALONG THE CENTRAL/WESTERN GULF COAST. THIS SYSTEM IS ABSORBED INTO THE BOUNDARY ON TUESDAY AND THE GFS INDICATES THE MOISTURE ASSOCIATED WITH THE COMBINED SYSTEM MOVING INTO THE STATE WEDNESDAY NIGHT. BY THE END OF THE LONG TERM...THE UPPER RIDGE WILL SHIFT SOUTHWARD AND THEN TOWARD THE WEST AND BE CENTERED OVER THE ARKLATEX REGION BY THURSDAY. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 98 73 98 74 / 20 20 5 20 20 ATLANTA 76 96 76 95 76 / 20 20 5 20 20 BLAIRSVILLE 70 91 70 88 71 / 20 20 10 20 20 CARTERSVILLE 71 98 72 97 72 / 20 20 10 20 20 COLUMBUS 76 98 76 96 76 / 20 20 5 20 20 GAINESVILLE 75 96 75 95 75 / 20 20 10 20 20 MACON 74 98 73 97 76 / 20 20 5 20 20 ROME 72 98 73 97 73 / 20 20 10 20 20 PEACHTREE CITY 72 96 72 95 72 / 20 20 5 20 20 VIDALIA 75 97 75 96 76 / 20 20 5 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT FRIDAY FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...CRISP... DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK... HOUSTON...JEFFERSON...JOHNSON...JONES...LAURENS...MACON... MARION...MONTGOMERY...PEACH...PULASKI...PUTNAM...SCHLEY... STEWART...SUMTER...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS... TREUTLEN...TWIGGS...WARREN...WASHINGTON...WEBSTER...WHEELER... WILCOX...WILKES...WILKINSON. && 07/11
Hazardous weather outlook, Jul 22, 5:59 AM EDT, 12 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 559 AM EDT THU JUL 22 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 559 AM EDT THU JUL 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE...MAINLY THIS AFTERNOON AND EVENING. ALSO...HIGH HEAT INDEX VALUES FOR PARTS OF CENTRAL GEORGIA THIS AFTERNOON. .SYNOPSIS... A RIDGE OF HIGH PRESSURE WILL REMAIN OVER THE SOUTHEAST THROUGH TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING...BRIEF HEAVY RAIN...AND WINDS GUSTING TO NEAR 45 MPH. .OTHER HAZARDS... HEAT INDEX VALUES OF 105 TO 108 ARE POSSIBLE OVER PARTS OF CENTRAL GEORGIA. FOR MORE INFORMATION ON THE HIGH HEAT INDEX VALUES...SEE THE LATEST HEAT ADVISORY STATEMENT. .DISCUSSION... CAPES WILL INCREASE TO 2000 TO 2500 THIS AFTERNOON WITH LIFTED INDEX VALUES OF -2 TO -4. THIS WILL RESULT IN ISOLATED TO SCATTERED THUNDERSTORMS...HOWEVER WITH THE UPPER LEVELS REMAINING WARM...SEVERE THUNDERSTORMS ARE NOT EXPECTED. THE CONVECTION WILL DECREASE AFTER SUNSET THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 22, 6:07 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 607 PM EDT THU JUL 22 2010 GAZ058-071-222230- 607 PM EDT THU JUL 22 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN MONROE AND SOUTHEASTERN BUTTS COUNTIES UNTIL 630 PM EDT... AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FLOVILLA...MOVING SOUTHEAST AT 5 MPH. WIND GUSTS TO 40 MPH AND FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. STRONG WIND GUSTS MAY BLOW DOWN SMALL OR WEAK TREES AND AFFECT SOME POWER LINES. 19
Special weather statement, Jul 22, 6:17 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 617 PM EDT THU JUL 22 2010 GAZ055>057-070-222245- 617 PM EDT THU JUL 22 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN NORTHERN LAMAR...EASTERN SPALDING...WESTERN HENRY AND SOUTHERN CLAYTON COUNTIES UNTIL 645 PM EDT... AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL SMALL...YET STRONG THUNDERSTORMS IN THE LISTED COUNTIES. STRONG THUNDERSTORMS WERE LOCATED NEAR HAMPTON...GRIFFIN...AND CHAPPEL MILL IN NORTHERN LAMAR COUNTY. EACH OF THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING BRIEF WIND GUSTS OF 40 MPH AND FREQUENT CLOUD-TO-GROUND LIGHTNING. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Special weather statement, Jul 22, 6:32 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 632 PM EDT THU JUL 22 2010 GAZ059-071-072-222300- 632 PM EDT THU JUL 22 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN NORTHWEST JONES...NORTHEAST MONROE AND SOUTHWEST JASPER COUNTIES UNTIL 700 PM EDT... AT 628 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS ALONG THE JASPER...MONROE COUNTY LINE...NEAR BERNER...MOVING SOUTHEAST AT 5 MPH. WIND GUSTS TO 40 MPH AND FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. STRONG WIND GUSTS MAY BLOW DOWN SMALL OR WEAK TREES AND AFFECT SOME POWER LINES. 19
Special weather statement, Jul 22, 6:33 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 633 PM EDT THU JUL 22 2010 GAZ059-071-072-222300- 633 PM EDT THU JUL 22 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT CLOUD-TO-GROUND LIGHTNING IN NORTHWEST JONES...NORTHEAST MONROE AND SOUTHWEST JASPER COUNTIES UNTIL 700 PM EDT... AT 628 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS ALONG THE JASPER...MONROE COUNTY LINE...NEAR BERNER...MOVING SOUTHEAST AT 5 MPH. WIND GUSTS TO 40 MPH AND FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. STRONG WIND GUSTS MAY BLOW DOWN SMALL OR WEAK TREES AND AFFECT SOME POWER LINES. 19
Special weather statement, Jul 22, 6:38 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 638 PM EDT THU JUL 22 2010 GAZ012-013-222315- 638 PM EDT THU JUL 22 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WESTERN PICKENS AND EASTERN GORDON COUNTIES UNTIL 715 PM EDT... AT 633 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG THE GORDON...PICKENS COUNTY LINE FROM JUST EAST OF OAKMAN TO JUST EAST OF RANGER...MOVING SOUTH AT 10 MPH. WIND GUSTS TO 40 MPH AND FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. STRONG WIND GUSTS MAY BLOW DOWN SMALL OR WEAK TREES AND AFFECT SOME POWER LINES. 19
Special weather statement, Jul 22, 6:54 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 654 PM EDT THU JUL 22 2010 GAZ056-057-222330- 654 PM EDT THU JUL 22 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN SPALDING AND HENRY COUNTIES UNTIL 730 PM EDT... AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS ACROSS SOUTHERN HENRY AND NORTHERN SPALDING COUNTIES BETWEEN HAMPTON AND LUELLA...MOVING SOUTH AT 5 MPH. ANOTHER STRONG STORM WAS LOCATED IN NORTHEAST HENRY COUNTY...JUST WEST OF KELLEYTOWN. WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS SPALDING AND HENRY COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SUNNY SIDE...FLIPPEN...LUELLA...LOCUST GROVE...HAMPTON...LOVEJOY...TOWALAGA...BIRDIE AND WALKER MILL. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. FREQUENT CLOUD-TO-GROUND LIGHTNING IS ALSO OCCURRING WITH THESE THUNDERSTORMS. RESIDENTS IN THE AREA SHOULD REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND WINDOWS UNTIL THE STORMS HAVE PASSED. TELEPHONES SHOULD BE USED ONLY IN AN EMERGENCY. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 9:22 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens | 38 min |
| Jul 21, 9:32 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 43 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.